A quantum Boltzmann equation for Haldane statistics and hard forces; the space-homogeneous initial value problem
Journal article, 2010

The paper considers equations of Boltzmann type for Haldane exclusion statistics. Existence and some basic properties of the solutions are studied for the space homogeneous initial value problem with hard forces and angular cut-off. The approach uses strong L-1 compactness. Some of the technical estimates are based on L-infinity decay properties, and the control of the filling factor on range estimates for the solutions.

PARTICLES

FRACTIONAL-STATISTICS

FOURIER INTEGRAL-OPERATORS

COMPACTNESS

Author

Leif Arkeryd

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Communications in Mathematical Physics

0010-3616 (ISSN) 1432-0916 (eISSN)

Vol. 298 2 573-583

Areas of Advance

Nanoscience and Nanotechnology (2010-2017)

Subject Categories

Mathematics

Computational Mathematics

DOI

10.1007/s00220-010-1046-3

More information

Created

10/8/2017